# SDR DXTA2023080192050

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 3,833 hours, 2,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: NONE OF THE CABIN EMER LIGHTS WILL ILLUMINATE WITH THE EMER LTS SWITCH IN THE ON POSITION.  CABIN EMER LIGHTS WILL ILLUMINATE AS EXPECTED WITH EMER LTS SWITCH IN ARM.  SEEMS IT HAS BEEN WRITTEN UP IN RECENT PAST.  REPLACED #4 EMERGENCY BATTERY FUSE. OPS CHECK GOOD
